# SDR KCSA061525

- Difficulty date: November 12, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD OB FRAME WORN THROUGH FROM BOTTOM AT NAC STA 190.
